New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Lemi
New Member


Date Joined Jul 2007
Total Posts : 6
   Posted 7/16/2007 12:07 PM (GMT -6)   
Here's a question!  Lately I've been waking to jitters in my insides.  Waking not necessarily from a bad dream I think the jitters are waking me. It's like my diaphram is shaking inside. Weird ! Any ideas. I'm on Paxil (10yrs) and just started a new RX for low thyroid. Also on Verelan for Arrythmia. This is not my heart, when I take my pulse it is fine, I'm just shaking in the wee hours of the morning. Lemi

bluemeanies
Veteran Member


Date Joined Jun 2004
Total Posts : 1372
   Posted 7/16/2007 12:09 PM (GMT -6)   
Are you also having night sweats? That can make you shake when you cool off and your wet.
 


Lemi
New Member


Date Joined Jul 2007
Total Posts : 6
   Posted 7/16/2007 1:10 PM (GMT -6)   
No night sweats

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 7/16/2007 1:36 PM (GMT -6)   

Hi and welcome. I wish you a good stay here. I am Kitt.

Please look around and post as you feel comfortable. Feel free to ask any questions you may have about the site.

I do not have an answer on the jitters but I am sure someone will have some advice. I do support you and please stay with us.

 


Respectfully
Kitt
 
Moderator Anxiety ~ Panic Disorders
*~* Not a mental health professional at all *~*

Dx: Anxiety/Panic, Depression 
______________________________________________________
"If you doubt you can accomplish something, then you can’t accomplish it. You have to have confidence in your ability, and then be tough enough to follow through.” 
~Rosalyn Carter


jerseycherries
Regular Member


Date Joined May 2007
Total Posts : 178
   Posted 7/16/2007 4:39 PM (GMT -6)   
sometimes i get jittery when i'm having an anxiety/panic attack. its almost the same feeling as when my blood sugar has dropped. but when i check my blood sugar its fine and then i know i'm dealing with a panic attack. so thats my guess as to what it is. i mean im no doctor but i think its a good possiblilty. and i have been woken up by them like that before. are you getting anxious during the day? you might talk to you doctor about it and let him/her know whats going on. i get the same way but i dont take anything for my heart, so it could make your situation different.
I have bipolar disorder, panic attacks w/agoraphobia, social anxiety, diabetes, asthma, and high blood pressure.
 
~ Life is short but I am not. ~


Lemi
New Member


Date Joined Jul 2007
Total Posts : 6
   Posted 7/16/2007 4:52 PM (GMT -6)   
You know I was wondering if it might be a panic attack. I hope not. That's just one more thing to have to deal with !!! ha
I'll be seeing my Dr. within the next couple of months and I'll ask him. Right now I'm not worried about it. As long as I don't die I can live with it!!

nyliz
Regular Member


Date Joined Jun 2007
Total Posts : 167
   Posted 7/16/2007 9:09 PM (GMT -6)   
Hey Lemi,

Did u say you're taking new medication for low thyroid?? I'm not a health professional but from what I understand HYPERthyroidism can cause the same symptoms as anxiety with the jitters and all that... so on the flip side if you have HYPOthyroidism requiring meds to boost your thyroid effeciency is it possible that the meds could be making you feel jittery as your thyroid is performing more efficiently?? Just a thought.
:) Liz
 
We WILL get by with a little help from our friends!!!


stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 7/16/2007 10:12 PM (GMT -6)   

Hey Liz

That is a good thought and a possibility. Something to check on regarding your meds, Lemi.  yeah

Take care.


Respectfully
Kitt
 
Moderator Anxiety ~ Panic Disorders
*~* Not a mental health professional at all *~*

Dx: Anxiety/Panic, Depression 
______________________________________________________
"If you doubt you can accomplish something, then you can’t accomplish it. You have to have confidence in your ability, and then be tough enough to follow through.” 
~Rosalyn Carter


Lemi
New Member


Date Joined Jul 2007
Total Posts : 6
   Posted 7/17/2007 12:17 AM (GMT -6)   
Hey Liz, I wonder ! My thyroid pill is such a tiny small strength thing. Doesn't seem like it's big enough to do anything LOL
It's my newest addition to my pill shelf !!! I hate taking any kind of pill, period.

Thanks Liz, that's something to think about. dee
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, September 27, 2016 10:28 PM (GMT -6)
There are a total of 2,695,125 posts in 297,532 threads.
View Active Threads


Who's Online
This forum has 152209 registered members. Please welcome our newest member, billtiff2002.
359 Guest(s), 16 Registered Member(s) are currently online.  Details
Hi_There, 0311, THE HAPPY TURTLE, Beau2006, wayup, geop, Scaredy Cat, Girlie, OptimisTick, Todd1963, JWH_54, sixpacks, ambling, Iwanttofeelgoodagain, Bunsie, Jack & Diane


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer